# SDR CA160106004

- Difficulty date: December 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 50,486 hours
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND NR 1 ENGINE WAS FOUND TO HAVE FAN BLADE DAMAGE. ACFT WAS REMOVED FROM SERVICE AND ALL THE FAN BLADES WERE REPLACED.  FAN BLADE DAMAGE SUSPECTED TO HAVE OCCURRED DURING FLIGHT BUT NO OBSERVABLE OCCURRENCE REPORTED BY CREW.  ACFT RETURNED TO SERVICE.
